MathSciNet Relay Station
MathSciNet bibliographic data
MR2505785 (2010c:41020) 41A36 (41A25)
Walczak, Zbigniew Baskakov type operators. Rocky Mountain J. Math. 39 (2009), no. 3, 981–993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement